# SDR AALA202305167265

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 39,146 hours, 4,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RELAMP MAIN CABIN LIGHTS AS NEEDED. PERFORMED RELAMP MAIN CABIN LIGHTS AS REQUIRED, OPS CHECK GOOD. IAW B777-3 AMM 33-21-03 AND AMM 33-21-01 AND AMM 33-21-02.
